MAUDE Adverse Event Report: Lifeward Ltd. ReWalk 7 Personal Exoskeleton; POWERED EXOSKELETON

Lifeward Ltd. ReWalk 7 Personal Exoskeleton; POWERED EXOSKELETON
Model Number ReWalk 7 Personal Exoskeleton
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, during two rewalk trial sessions, the patient underwent repeated unsuccessful sit-to-stand attempts, each followed by a controlled return to sitting.No falls, uncontrolled movement, abnormal sound, or device malfunction were reported during the sessions.No pain, bruising, skin abnormality, or other evidence of injury was reported during or immediately after the sessions.On (b)(6) 2026 - the patient reported bruising and swelling in the left leg.The lifeward team advised patient to seek medical attention.On (b)(6) 2026 - the patient reported she was diagnosed with left tibia/fibula fracture requiring a cast for approximately 8 weeks.The exact location of the fracture was not reported.The incident is currently under investigation.
 
Additional Manufacturer Narrative
The root cause is under investigation.

Brand Name
ReWalk 7 Personal Exoskeleton
Common Device Name
POWERED EXOSKELETON
Manufacturer (Section D)
Lifeward Ltd.
3 hatnufa street (6th floor)
p.o. box 161
yokneam ilit, 20692 03
IS  2069203
Manufacturer (Section G)
Lifeward Ltd.
3 hatnufa street (6th floor)
p.o. box 161
yokneam ilit, 20692 03
IS   2069203
Manufacturer Contact
ishay tal
3 hatnufa street (6th floor)
p.o. box 161
yokneam ilit, 20692-03
IS   2069203
MDR Report Key50913496
Report Number3007615665-2026-00003
Device Sequence Number14897070
Product Code PHL
UDI-Device Identifier00860001744514
UDI-Public(01)00860001744514
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K241822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberReWalk 7 Personal Exoskeleton
Device Catalogue Number50-20-0005
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight110 LB
Patient RaceWhite